# SDR AALA201902179006

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,149 hours, 22,744 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068000000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOOR PANEL 221DF WAS DELAMINATED.   REPLACED THE FLOOR PANEL PER SRM 53-12-00-300-006, AND IRM 9701, REV I.
